# SDR CA040512001

- Difficulty date: March 30, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 180C
- Aircraft time: 4,949 hours
- Engine: Cont O470K
- Propeller: Mcauly 2A34C203
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 051010516
- Condition: Frayed
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABLE FRAYED AT PULLEY, PULLEY NOT SEIZED.
